Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

No period for 2 months, HPT negative, lightheaded, stomach feels weird. What could it be ?

I have not had a period for two months. I have taken 8 pregnancy tests! All have came back negative. I have one child and I knew I was pregnant. This time Im unsure of whats going on .. I am very regular normally. My stomach feels weird.. almost weak .. like a lightheaded stomach (strange I know).. What could it be?
Asked On : Sat, 23 Feb 2013
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
As all pregnancy tests are negative and you did not get period.
So it is better to go for blood hcg test and ultra sound to rule out pregnancy.
Ok and take care.
Answered: Sat, 28 Sep 2013
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
Since the pregnancy test is negative,. the delay in the periods is likely to be due to hormonal imbalance. A detailed hormonal profile evaluation will help in detecting the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor